# SDR SIMA20170102005

- Difficulty date: January 2, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 37,906 hours, 33,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523171003
- Condition: Cracked
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT LAV FLOOR SUPPORT AT AFT NUTPLATE HOLE. PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGE.   FABRICATED AND INSTALLED A DOUBLER IAW SRM 53-24-10 ITEM 3.
